MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON DUAL HEATED DUAL DRAIN; HUMIDIFIER NEBULIZER KIT

TELEFLEX MEDICAL HUDSON DUAL HEATED DUAL DRAIN; HUMIDIFIER NEBULIZER KIT
Model Number IPN913853
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "customer states the concha smart water did not fill.The flow tube was unclamped, and the bottle appeared to be punctured.No injury or intervention.The "low water" alarmed and column was changed".Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn #(b)(4).The customer returned one conchasmart column (product code 382-10).No other circuit components were returned.Upon receipt the unit was visually inspected for outward, visible signs of misuse/abuse/neglect.Nothing was noted in terms of physical damage.It was observed that the upper flow tube was returned clamped.The unit was prepared for a full functional bench test in an attempt to replicate the reported defect.A known good lab inventory concha neptune 425-00, a water reservoir bottle, the remaining components of an adult breathing circuit (880-36kit), airflow, and dual temperature probes were used with the returned column.The unit successfully navigated all pre-operational self-tests with the returned column and was functioning in real time.The settings were set to full rainout, invasive, at 37 degrees c.The circuit functioned without any interruption and was able to heat up to the set temperature of 37 degrees c.Water was observed to be flowing through the column in real time while the circuit was functioning.There was no "low water" alarm observed.After functional testing, adequate water supply was confirmed as there was water removed from the column.The complaint cannot be confirmed.Functional testing did not reveal any operational anomalies.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
HUDSON DUAL HEATED DUAL DRAIN
Common Device Name
HUMIDIFIER NEBULIZER KIT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12631546
Report Number3004365956-2021-00284
Device Sequence Number4344816
Product Code OGG
UDI-Device Identifier14026704660619
UDI-Public14026704660619
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/19/2026
Device Model NumberIPN913853
Device Catalogue Number880-36KIT
Device Lot Number74A2100774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown